# SDR FDEA201405100974

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,487 hours, 24,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING LT ENTRY DOOR, THE ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT DID NOT ILLUMINATE.  FOUND GIRT BAR OUT OF PLACE IN LT ENTRY DOOR.  GIRT BAR INSTALLED, CHECKED FOR OPERATION & FOUND OK IAW AMM 25-60.
